# SDR YENA2023033100306

- Difficulty date: March 27, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 5,875 hours, 864 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) 'MAINT AIR BLEED MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ).   NO ACTIVE FAULTS NO ECAM NOTED; BITE CHECK PERFORMED OF BMC'S NO FAULTS NOTED REF AMM 36-11-00-740-802A; OK FOR CONTINUED SERVICE. MDDR CLEARED. MX-4 UPDATED. MCC NOTIFIED.
